Found 287 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is S  [Clear All Filters]
Carvalho M, Rodrigues F, Varandas P. Semigroup actions of expanding maps. Journal of Statistical Physics. 2017;166(1):114-136.Edit
[2017-11] Branco MJ, Gomes GM, Silva PV. On the semigroup rank of a group .Edit
[2017-19] Carvalho PA, Matczuk J, Brown K. Simple modules and their essential extensions for skew polynomial rings .Edit
de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method.. 2017.Edit
[2017-32] de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method .Edit
Matos JM, Rodrigues M., Matos J.. Solving Integro-Differential Equations with Spectral Methods. In: 3rd International Conference on Numerical and Symbolic Computation. Universidade do Minho ed. APMTAC; 2017. 2. p. 221-230p. Edit
Vasconcelos PB, Matos JM, Trindade M.. Spectral Lanczos’ tau method for systems of nonlinear integro-differential equations. Vol Integral Methods in Science and Engineering Springer 2017.Edit
Alves JF, Dias CL, Luzzatto S. SRB measures for partially hyperbolic systems whose central direction is weakly expanding. J. Eur. Math. Soc. (JEMS). 2017;19:2911-2946.Edit
[2017-24] Podvigina O., Castro SB, Labouriau I.. Stability of a heteroclinic network and its cycles: a case study from Boussinesq convection .Edit
Garrido-da-Silva L, Castro SB. Stability of quasi-simple heteroclinic cycles. arXiv:1606.02592. 2017.
Alves JF, Pumariño A., Vigil E. Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit
Borlido C, Czarnetzki S, Gehrke M, Krebs A. Stone Duality and the Substitution Principle. In: Computer Science Logic.; 2017. 1. 13:p. 1-13p. :20.Edit
Gothen PB, Zúñiga-Rojas RA. Stratifications on the moduli space of Higgs bundles. Portugaliae Mathematica. 2017;74(2):127-148.Edit
[2017-6] Margolis S, Rhodes J, Silva PV. On the subsemigroup complex of an aperiodic Brandt semigroup .Edit
Rito C.. A surface with canonical map of degree 24. International Journal of Mathematics. 2017;28(6).Edit
Rito C. A surface with $q=2$ and canonical map of degree $16$. Michigan Mathematical Journal. 2017;66(1):99-105.
Gao Y, Moreira N, Reis R, Yu S. A Survey on Operational State Complexity. Journal of Automata, Languages and Combinatorics. 2017;21:251-310.Edit
[2017-27] Macedo Â., Mesquita T., da Rocha Z.. Symbolic approach to the general quadratic polynomial decomposition .Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.